Advertisement

What can cause temporary spike in BP while on BP medicine?

There are many things that can cause a spike in your blood pressure even while on medication. Certain foods may cause it. Stress may cause it. Many over-the-counter cold medications and pain relievers may do it. If this happens frequently you should see your doctor and discuss it with him. He should be able help you identify the cause.

Continue Learning about Hypertension

Your High Blood Pressure Prescription, Decoded
Your High Blood Pressure Prescription, Decoded
The Centers for Disease Control and Prevention estimates that almost half of American adults—a whopping 108 million people—have high blood pressure, a...
Read More
When It's Time to Check Your Child's Blood Pressure
When It's Time to Check Your Child's Blood Pressure
Laugh Off High Blood Pressure
Laugh Off High Blood Pressure
What Other Health Issues Are Associated with Erectile Dysfunction?
What Other Health Issues Are Associated with Erectile Dysfunction?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.